# SDR GLBA2013091900318

- Difficulty date: September 18, 2013
- Submitted: October 24, 2013
- Operation: Air carrier
- Aircraft: N169GL
- Make and model: Beech 1900D
- Aircraft serial: UE169
- Aircraft time: 35,186 hours, 43,795 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 456
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, MX FOUND THE CARGO DOOR FWD FRAME AT FS 456 CRACKED AT THE UPPER INBD GAS STRUT MOUNT ATTACHING NUT PLATE. THE CRACKS RADIATE UPWARD AND INBD FROM THE NUT PLATE.   REPAIRED IAW EO 13-1900-53-074.   MAJOR REPAIR.
